On partially ample divisors

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Partially ample divisors are defined by relaxing the different conditions that characterize the ample divisors. We prove that for nef and big divisors such notions coincide. We also prove that the partial ampleness of big divisors are preserved in the positive parts of the Fujita-Zariski decomposition.

Original languageEnglish
Pages (from-to)1632-1641
Number of pages10
JournalMathematische Nachrichten
Volume287
Issue number14-15
DOIs
Publication statusPublished - 2014 Oct 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On partially ample divisors'. Together they form a unique fingerprint.

  • Cite this